Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Marshyyy

Can I Take Homeopathic Sulphur Together With Low Dose Accutane?

Recommended Posts

Hi guys,

This is my first post ever on this forum. I have never used this before, so please help me. I am a 19 year old chinese boy. Have been having just the rare pimple appearing since 16-19. But about 5 months ago. I started noticing that I looked to have swollen lymph nodes around my neck area.

Also, I noticed some skin coloured lumps appearing near/below my ear, and around my jaw line. I still have the occasional pimple and huge zit. So I used BP and SA on both of them, including the skin colour bumps. These bumps do not go away. It has been months. I also started getting a massive breakout from my internship, and using BB cream on my face. So now I am a legit acne patient. URGH! I've been using lots of creams, retinA, Bp, SA, TTO, honey, whatever there is. And I finally exhausted everything and decided to try Accutane. I have been taking Accutane 10mg daily.

I took it from 28 Nov till 10 Feb, and stopped last Monday because I visited a Homeopath and she prescribed me some homeopathic Sulphur. She also prescribed me some Thuja just two days ago. (The lumps/bumps that I have on my jaw and below my ear is still there. So I don't think Accutane works for that?)

She told me to stay off Accutane and stopped applying creams as these will push the problem back into the skin, when the sulphur is trying to push it all out of my system. I am still very very confused and lost, as I feel very depressed about my skin. I used to be a performer. And I'm gay. So it's a double whammy. GOD HELP ME, PLEASE!

So, guys and girls, can I ask if it's alright to use homeopathic remedies (sulphur and Thuja) and take Accutane as well? Will they be in conflict with each other? Also, can I still use Benzac AC 2.5%(on active pimples) like what the derm told me to use?

I wash my face with Cetaphil Restoraderm and moisturize with Cetaphil Restoraderm cream as well.

Thank you all, and have a brilliant week ahead.

Namaste~

Share this post


Link to post
Share on other sites

Hi guys,

This is my first post ever on this forum. I have never used this before, so please help me. I am a 19 year old chinese boy. Have been having just the rare pimple appearing since 16-19. But about 5 months ago. I started noticing that I looked to have swollen lymph nodes around my neck area.

Also, I noticed some skin coloured lumps appearing near/below my ear, and around my jaw line. I still have the occasional pimple and huge zit. So I used BP and SA on both of them, including the skin colour bumps. These bumps do not go away. It has been months. I also started getting a massive breakout from my internship, and using BB cream on my face. So now I am a legit acne patient. URGH! I've been using lots of creams, retinA, Bp, SA, TTO, honey, whatever there is. And I finally exhausted everything and decided to try Accutane. I have been taking Accutane 10mg daily.

I took it from 28 Nov till 10 Feb, and stopped last Monday because I visited a Homeopath and she prescribed me some homeopathic Sulphur. She also prescribed me some Thuja just two days ago. (The lumps/bumps that I have on my jaw and below my ear is still there. So I don't think Accutane works for that?)

She told me to stay off Accutane and stopped applying creams as these will push the problem back into the skin, when the sulphur is trying to push it all out of my system. I am still very very confused and lost, as I feel very depressed about my skin. I used to be a performer. And I'm gay. So it's a double whammy. GOD HELP ME, PLEASE!

So, guys and girls, can I ask if it's alright to use homeopathic remedies (sulphur and Thuja) and take Accutane as well? Will they be in conflict with each other? Also, can I still use Benzac AC 2.5%(on active pimples) like what the derm told me to use?

I wash my face with Cetaphil Restoraderm and moisturize with Cetaphil Restoraderm cream as well.

Thank you all, and have a brilliant week ahead.

Namaste~

Hello,

There really is no point in doing homeopathic remedies while taking acutane. The reason why people visit homeopathic doctors is to stay off drugs, so you need to stick with either one or the other. I personally can't take sulfur supplements or use sulfur on my face, it makes my acne worse. But some people see results from it, you need to be patient and give it at least a month. Maybe your doctor can also suggest some vitamins & minerals to take like zinc, vitamin A (safer than accutane), vitamin D, and vitamin E. Try to apply fewer chemicals on your face too. Less is more.

Also, swollen lymph nodes can be a sign of allergic reactions. You should see a doctor specifically for that.Also, how about acupuncture? It can be very helpful.

Edited by WishClean

Share this post


Link to post
Share on other sites

You shouldn't bother with homeopathy on accutane because, regardless, homeopathy is unproven quackery. Your skin will clear up on Accutane - I'm almost certain. Best of luck to you and stay positive - your skin will clear in no time!

Share this post


Link to post
Share on other sites

Hello,

Thank you both for your reply.

I squeezed an annoying pimple I had after a week, and now it came back with a huge huge cyst. Urgh, it's really killing me. I don't know what's wrong with me. Accutane still gave me cysts. and even now with the homeopathic treatment. I have been feeling so depressed and even suicidal for the past 3 months. WHenever one cyst heals in 2 weeks, another two pops out. I never had any time at all, without being cyst-free. :'(

I've been using ice, hot compress, tea bags, honey, oils, EVERYTHING.

Gosh, I wish I can just die.

Share this post


Link to post
Share on other sites

I totally understand the frustration/depression acne can cause. Reading around or posting on the "Emotional and psychological effects of acne" section on this forum can help - have you checked around there? Unfortunately, it's completely normal to have acne at age 19. But on the positive side, there is a good chance it is not permanent - it's just something that sucks for the time being, but you'll get through it in time. If other treatments aren't working, I would suggest sticking with the Accutane. It causes an initial breakout in a lot of people, so don't be surprised if your acne gets worse in the beginning. Accutane (personally) gave me normal skin and I would do it again in a heartbeat. Although topical sulfur can help with acne, I would strongly advise against doing any homeopathic treatments as they have no scientific basis/proof. There are some natural treatments like honey that can help though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×